# SDR CALA2024123001691

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 106,017 hours, 19,240 cycles
- Engine: Pwa PW4077
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 8105023
- Part serial: 2007060412
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 18,455 hours, 3,064 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ICING ENG EICAS CAUTION PRIMARY ICE DETECTION SYSTEM (LEFT OR RIGHT ICE DETECTORS) DETEC TS ICE, AND LEFT AND/OR RIGHT ENGINE ANTI-ICING SWITCH IS OFF. CAUTION LVL ADVISORY   DURING CLIMB IN IMC. EXTINGUISHED EVENTUA LLY REPLACED RH EAI VLV REF AMM TASK 30-21-02-400-806-003. ACP ANTI-ICE ( ENG RUNNING) SYS TEST. REF AMM TASK 30-21-00-730-806-003. TEST PASSED. OK TO CONTINUE PARTS USED: 1332080,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1332080 SN OFF 0412    VALVE, ANTI-ICE  OFF 25-3021-9-0001 0412 ON 25-3021-9-0001 7010
